# SDR DALA2020011400241

- Difficulty date: January 12, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 51,607 hours, 34,966 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 30 HAS THREE STRINGER FITTING WITH CORROSION BETWEEN FS 898 AND FS 1053. REPLACED STRINGER 30 BUT ONLY ONE SPLICE REQUIRED. INSTALLED STRINGER SPLICE FITTING BETWEEN FS 898-FS1053 IAW SRM 51-40. RII COMPLETE.
